Marcos Jardim ; Antony Maciocia - Walls and asymptotics for Bridgeland stability conditions on 3-folds

epiga:6819 - Épijournal de Géométrie Algébrique, December 22, 2022, Volume 6 - https://doi.org/10.46298/epiga.2022.6819
Walls and asymptotics for Bridgeland stability conditions on 3-foldsArticle

Authors: Marcos Jardim ; Antony Maciocia

    We consider Bridgeland stability conditions for three-folds conjectured by Bayer-Macrì-Toda in the case of Picard rank one. We study the differential geometry of numerical walls, characterizing when they are bounded, discussing possible intersections, and showing that they are essentially regular. Next, we prove that walls within a certain region of the upper half plane that parametrizes geometric stability conditions must always intersect the curve given by the vanishing of the slope function and, for a fixed value of s, have a maximum turning point there. We then use all of these facts to prove that Gieseker semistability is equivalent to asymptotic semistability along a class of paths in the upper half plane, and to show how to find large families of walls. We illustrate how to compute all of the walls and describe the Bridgeland moduli spaces for the Chern character (2,0,-1,0) on complex projective 3-space in a suitable region of the upper half plane.


    Volume: Volume 6
    Published on: December 22, 2022
    Accepted on: August 4, 2022
    Submitted on: October 2, 2020
    Keywords: Mathematics - Algebraic Geometry,Mathematics - Category Theory,Mathematics - Differential Geometry,14F08 (Primary) 14A30, 14D20, 14J30, 18G80, 53A05 (Secondary)

    2 Documents citing this article

    Consultation statistics

    This page has been seen 231 times.
    This article's PDF has been downloaded 203 times.